Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 274, NWS Atlanta, GA

July 22, 2018Dodge County, Pulaski County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2018, 5:45 PM EDT for Dodge County, Pulaski County, Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2018, 5:45 PM EDT (21:45 UTC)
Expired
Jul 22, 2018, 6:13 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 5:45 PM EDTTSTM WND DMG4 Ese Ocmulgee Banks, GAA TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF SUGAR BERRY ROAD AND T C ROSS ROAD.
Jul 22, 5:45 PM EDTTSTM WND DMG4 Ssw Gresston, GAA TREE WAS REPORTED DOWN ON ROZAR-GOOLSBY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
317 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

545 
WUUS52 KFFC 222145
SVRFFC
GAC091-235-222230-
/O.NEW.KFFC.SV.W.0274.180722T2145Z-180722T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
545 PM EDT SUN JUL 22 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Dodge County in central Georgia...
  Southeastern Pulaski County in central Georgia...

* Until 630 PM EDT.

* At 545 PM EDT, a severe thunderstorm was located near Ocmulgee
  Banks, or 7 miles southwest of Eastman, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eastman, Chauncey, Union, Jay Bird Springs, Five Points, Gresston,
  Plainfield, Godwinsville and Ocmulgee Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3208 8330 3209 8331 3209 8332 3210 8332
      3210 8336 3211 8335 3213 8336 3213 8339
      3224 8341 3233 8312 3227 8305 3215 8299
      3216 8295 3205 8303 3203 8305
TIME...MOT...LOC 2145Z 263DEG 19KT 3215 8330 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
662 
WWUS52 KFFC 222213
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
613 PM EDT SUN JUL 22 2018

GAC091-235-222223-
/O.CAN.KFFC.SV.W.0274.000000T0000Z-180722T2230Z/
Dodge GA-Pulaski GA-
613 PM EDT SUN JUL 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR DODGE AND SOUTHEASTERN PULASKI
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3208 8330 3209 8331 3209 8332 3210 8332
      3210 8336 3211 8335 3213 8336 3213 8339
      3224 8341 3233 8312 3227 8305 3215 8299
      3216 8295 3205 8303 3203 8305
TIME...MOT...LOC 2211Z 263DEG 19KT 3217 8313 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:43 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jul 22, 2:43 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EDT Sun Jul 22 2018

.SHORT TERM /Tonight through Monday Night/...

A weak short wave rotating around the upper low to the north was
bringing showers and isolated thunderstorms to north GA this
afternoon. This area of precip will shift southward toward ATL/AHN
by 00Z, however the showers will dissipate by late this evening
except for the extreme north. Scattered tstorms across central
Georgia will shift southward as well, dissipating toward sunset.

Models in good agreement in bringing the upper low and associated
cold pool aloft over Georgia by Monday. This will bring an extensive
cloud shield to the CWA Monday and Monday Night. This will also
destabilize the atmosphere bringing numerous showers and isolated
thunderstorms to the forecast area. The thunderstorms will likely be
confined to the afternoon and evening hours. Due to the cloud
shield, max temps on Monday will be a few degrees below normal.

17

.LONG TERM /Tuesday through Sunday/...

A deep and nearly cut-off upper level trough will influence our
weather for the middle of the week until stronger westerlies,
digging down ahead of upstream trough, absorb and push it off the
east coast. As a result, POPs will be highest Tues/Wed before dryer
air trys to work in and limit convection back to more typical
isolated-widely scattered afternoon/evening activity. Temps will be
several degrees below normal Tues/Wed due to clouds and showers
associated with the upr trough. By the end of the week as this
feature moves away, temps should rebound back to near normal levels
for late July. No major changes with the extended forecast.

DJN.83

&&

AVIATION...
18Z Update...
VFR for the rest of this afternoon with scattered showers and
tstorms developing across the forecast area. Convection will
dissipate this evening. Cigs will become MVFR late tonight as the
upper low moves over the forecast area. Scattered to numerous
showers and isolated tsra will develop Monday morning and continue
into the afternoon. Cigs will become VFR all areas Monday
afternoon. Winds will remain west northwest this afternoon,
becoming light/calm tonight, then light northeast Monday morning.

//ATL Confidence...18Z Update...
Medium on timing of mvfr cigs late tonight.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  85  69  85 /  50  70  60  50
Atlanta         70  84  71  85 /  50  70  60  60
Blairsville     62  79  64  79 /  60  70  70  60
Cartersville    67  84  68  85 /  50  70  60  60
Columbus        72  87  72  88 /  30  60  60  50
Gainesville     67  83  69  83 /  50  70  60  50
Macon           70  88  71  88 /  30  60  60  60
Rome            68  84  68  86 /  60  70  60  60
Peachtree City  69  85  69  86 /  40  70  60  50
Vidalia         72  89  72  89 /  40  50  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....DJN.83
AVIATION...17
Hazardous weather outlook, Jul 22, 2:50 PM EDT, 2 hours 55 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
250 PM EDT Sun Jul 22 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231000-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
250 PM EDT Sun Jul 22 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon through Tonight...

Isolated to scattered showers and thunderstorms will move across
north and central Georgia through early this evening. Main threats
will be small hail, locally heavy rain, brief gusty winds to 35 mph
and cloud to ground lightning. Isolated strong to severe storms are
possible but widespread severe weather is not anticipated through
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered to numerous thunderstorms can be expected Monday
through Saturday. A few storms could be strong to severe on any
day with the main hazards being strong gusty winds, frequent
lightning and minor flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

DJN

In the hours before

Special weather statement, Jul 22, 4:56 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT SUN JUL 22 2018

GAZ007-012-013-021-222130-
Gilmer GA-Cherokee GA-Gordon GA-Pickens GA-
456 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...
NORTHWESTERN CHEROKEE...EASTERN GORDON AND PICKENS COUNTIES UNTIL 530
PM EDT...

At 455 PM EDT...a strong thunderstorm was over Hinton, or 10 miles
west of Jasper...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Jasper, Nelson, Talking Rock, Fairmount, Ranger, Salacoa Valley,
Blaine, Lake Tamarack, Talmadge, Tate and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3459 8468 3458 8468 3458 8465 3454 8434
      3453 8434 3438 8437 3432 8449 3440 8466
      3441 8465 3441 8468 3445 8476 3459 8469
TIME...MOT...LOC 2055Z 288DEG 19KT 3448 8461

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 22, 5:10 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
510 PM EDT SUN JUL 22 2018

GAZ105-107-108-222145-
Dooly GA-Wilcox GA-Pulaski GA-
510 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DOOLY...NORTHWESTERN
WILCOX AND SOUTHWESTERN PULASKI COUNTIES UNTIL 545 PM EDT...

At 510 PM EDT...a strong thunderstorm was over Tippettville, or 12
miles east of Vienna...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Abbeville, Rochelle, Pineview, Pleasant View, Tippettville, Cedar
Creek, Pope City and Finleyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3201 8361 3203 8361 3203 8365 3206 8370
      3217 8363 3214 8334 3198 8331 3193 8348
TIME...MOT...LOC 2110Z 292DEG 16KT 3208 8359

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 22, 5:16 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT SUN JUL 22 2018

GAZ083-096-222145-
Bleckley GA-Twiggs GA-
516 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY AND SOUTHEASTERN TWIGGS
COUNTIES UNTIL 545 PM EDT...

At 516 PM EDT...a strong thunderstorm was over Tarversville, or 10
miles northwest of Cochran...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cochran, Royal, Coley Station, Tarversville, Goldsboro, Rebie, Cary,
Porter and Magnolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3243 8349 3244 8349 3245 8350 3246 8349
      3248 8350 3249 8349 3250 8352 3251 8352
      3260 8348 3255 8320 3248 8317 3245 8317
      3237 8327 3235 8333
TIME...MOT...LOC 2116Z 292DEG 16KT 3252 8343

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 22, 5:29 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
529 PM EDT SUN JUL 22 2018

GAZ085-086-097-098-222215-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
529 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EMANUEL...
TREUTLEN...SOUTHERN JOHNSON AND NORTHEASTERN LAURENS COUNTIES UNTIL
615 PM EDT...

At 529 PM EDT...a strong thunderstorm was over Scott, or 11 miles
east of Dublin...moving east at 20 mph.

  HAZARD...Frequent lightning and heavy rain.

  IMPACT...Lightning is one of nature's leading killers. If you can
           hear thunder...you are close enough to be struck by
           lightning. Heavy rain may cause temporary street flooding
           especially in poor drainage areas.

Some locations in the path of this storm include
Swainsboro, Soperton, East Dublin, Adrian, Oak Park, Nunez, Covena,
Orland, Rockledge, Orianna, Norristown, Minter, Norristown Junction,
Lexsy, Brewton, Blackville, Zaidee, Gillis Springs and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3235 8240 3235 8241 3234 8247 3246 8290
      3263 8282 3258 8234 3244 8227
TIME...MOT...LOC 2129Z 280DEG 17KT 3254 8271
Special weather statement, Jul 22, 5:35 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
535 PM EDT SUN JUL 22 2018

GAZ086-222145-
Emanuel GA-
535 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EMANUEL COUNTY UNTIL 545
PM EDT...

At 535 PM EDT...a strong thunderstorm was over Oak Park, or 11 miles
north of Lyons...moving southeast at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Oak Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3235 8225 3235 8224 3231 8224 3229 8228
      3229 8236 3232 8236 3234 8238 3234 8239
      3236 8241 3239 8240 3243 8238 3245 8240
      3246 8240 3242 8220
TIME...MOT...LOC 2135Z 292DEG 17KT 3236 8230

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 22, 5:38 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
538 PM EDT SUN JUL 22 2018

GAZ080-091-092-222215-
Schley GA-Taylor GA-Marion GA-
538 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SCHLEY...SOUTHWESTERN TAYLOR AND
MARION COUNTIES UNTIL 615 PM EDT...

At 538 PM EDT...a strong thunderstorm was over Buena Vista...moving
east at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Buena Vista, Ellaville, Putnam, Brantley, Murrays Crossroads,
Tazewell, Doyle, Charing, Zellobee and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3222 8461 3240 8463 3247 8433 3238 8425
      3230 8426 3230 8425 3220 8427
TIME...MOT...LOC 2138Z 263DEG 19KT 3232 8454

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:03 PM EDTSpecial Weather StatementFFCMorgan27 min
Jul 21, 8:04 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett26 min
Jul 21, 8:22 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee, Walton23 min
Jul 21, 8:25 PM EDTSpecial Weather StatementFFCWhite35 min
Jul 21, 8:31 PM EDTSpecial Weather StatementFFCBartow, Paulding44 min
Jul 21, 8:34 PM EDTSpecial Weather StatementFFCGilmer26 min
Jul 21, 8:35 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding22 min
Jul 21, 8:42 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe33 min
Jul 21, 8:49 PM EDTSpecial Weather StatementFFCStewart11 min
Jul 21, 8:51 PM EDTSpecial Weather StatementFFCCherokee, Forsyth24 min
Jul 21, 8:54 PM EDTSpecial Weather StatementFFCMorgan, Walton36 min
Jul 21, 9:01 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Gwinnett, Hall44 min
Jul 21, 9:11 PM EDTSevere Thunderstorm WarningFFCOglethorpe34 min
Jul 21, 10:25 PM EDTSpecial Weather StatementFFCBanks35 min
Jul 21, 11:13 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 21, 11:16 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes29 min
Jul 21, 11:33 PM EDTSpecial Weather StatementFFCUpson27 min
Jul 21, 11:44 PM EDTSpecial Weather StatementFFCWilkes16 min
Jul 22, 12:43 AM EDTSpecial Weather StatementFFCMcDuffie17 min
Jul 22, 12:47 AM EDTSpecial Weather StatementFFCUpson28 min
Jul 22, 1:11 AM EDTSpecial Weather StatementFFCCrawford34 min
Jul 22, 1:21 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs24 min
Jul 22, 1:46 AM EDTSpecial Weather StatementFFCBibb, Twiggs29 min
Jul 22, 2:01 AM EDTSpecial Weather StatementFFCPeach29 min
Jul 22, 4:16 AM EDTRiver Flood WarningFFCMurray, Whitfield21 hr
Jul 22, 1:49 PM EDTSpecial Weather StatementFFCTalbot26 min
Jul 22, 4:19 PM EDTSpecial Weather StatementFFCMarion, Schley26 min
Jul 22, 4:24 PM EDTSpecial Weather StatementFFCTreutlen36 min
Jul 22, 4:34 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Twiggs, Wilkinson41 min
Jul 22, 4:56 PM EDTSpecial Weather StatementFFCPickens34 min
Jul 22, 5:01 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler44 min
Jul 22, 5:10 PM EDTSpecial Weather StatementFFCWilcox35 min
Jul 22, 5:16 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 22, 5:19 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox41 min
Jul 22, 5:29 PM EDTSpecial Weather StatementFFCTreutlen46 min
Jul 22, 5:35 PM EDTSpecial Weather StatementFFCCandler10 min
Jul 22, 5:38 PM EDTSpecial Weather StatementFFCMarion, Schley37 min
Jul 22, 5:39 PM EDTSevere Thunderstorm WarningFFCEmanuel21 min
Jul 22, 5:47 PM EDTSpecial Weather StatementFFCWheeler28 min
Jul 22, 5:49 PM EDTSpecial Weather StatementFFCJohnson26 min
Jul 22, 5:55 PM EDTSpecial Weather StatementFFCWilkinson35 min
Jul 22, 5:57 PM EDTSpecial Weather StatementFFCBartow33 min
Jul 22, 6:04 PM EDTSpecial Weather StatementFFCHall26 min
Jul 22, 6:07 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs38 min
Jul 22, 6:16 PM EDTSpecial Weather StatementFFCMarion29 min
Jul 22, 6:19 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jul 22, 6:31 PM EDTSpecial Weather StatementFFCWashington29 min
Jul 22, 6:33 PM EDTSpecial Weather StatementFFCCrisp, Wilcox27 min
Jul 22, 6:35 PM EDTSpecial Weather StatementFFCBarrow25 min
Jul 22, 6:45 PM EDTSpecial Weather StatementFFCBanks30 min
Jul 22, 6:47 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington43 min
Jul 22, 6:50 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Jackson28 min
Jul 22, 7:01 PM EDTSpecial Weather StatementFFCWilcox29 min
Jul 22, 7:07 PM EDTSpecial Weather StatementFFCMarion38 min
Jul 22, 7:15 PM EDTSevere Thunderstorm WarningFFCWilcox17 min
Jul 22, 7:20 PM EDTSpecial Weather StatementFFCMadison25 min
Jul 22, 7:40 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe35 min
Jul 22, 7:49 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison, Oconee, Oglethorpe41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.